# SDR SWAA2022040411921

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 48,678 hours, 25,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Stiffener
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER ATTACHMENT SKIRT FOR THE DOOR LINER HAS BOTH STIFFENERS CRACKED / REMOVED AND REPLACED AFT SERVICE DOOR LOWER ATTACHMENT SKIRT PER SRM 51-40-02.
